Quasi-bi-slant lightlike submanifolds of indefinite Kaehler manifolds

S. S. Shukla, Pawan Kumar

Abstract


In this paper, we introduce the notion of quasi-bi-slant lightlike submanifolds of indefinite Kaehler manifolds providing some non-trivial examples. Integrability conditions of distributions associated with definition of such submanifolds have been obtained. Furthermore, some necessary and sufficient conditions for foliations determined by the above distributions to be totally geodesic have been investigated. Finally, we obtain some characterization results for totally umbilical and minimal quasi-bi-slant lightlike submanifolds of indefinite Kaehler manifolds.

Full Text: PDF

Published: 2021-03-30

How to Cite this Article:

S. S. Shukla, Pawan Kumar, Quasi-bi-slant lightlike submanifolds of indefinite Kaehler manifolds, J. Math. Comput. Sci., 11 (2021), 2439-2465

Copyright © 2021 S. S. Shukla, Pawan Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2021 JMCS